# SDR VJ9900032

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 10-14
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PATH LIGHTING DOES NOT ILLUMINATE FROM ROW 10 TO ROW 14.  REPAIRED BROKEN WIRE AT ROW 14 PER DC-9 MM 33-50.
